# SDR N6WA2025101703

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 20R AT FS300.00.    REMOVED AND REPLACED STGR20R AT FS300.00 IAW CRJ SRM 53-21-03 AND SRM 51-42-06
